Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Taking beta blocker bystolic for hypertension. Chest pain, shocking feeling in chest. Worried

I have stage 2 hypertension and am on the beta blocker bystolic at 5mg. i have been having chest pains still and a sensation of a defibrilator on my chest shocking me every once in a while and my heart pauses or stops for a few seconds then beats fast. my average bp is 130/75 when on the pill and around 160/95 when off or a bit higher. i am 19 years old too. the doctors think its just anxiety and my blood pressure is just something else but i am conserned it is something more than that. can you please help me in a diganosis
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Beta blocker addresses several issues - chest pain, missed beats, hypertension anxiety...
It is an ideal drug in your situation!

You are rather young to have hypertension.
You need a battery of tests to look for a cause.

Chest pain is probably from anxiety.

TMT / Holter / ECHO / Lab - all should be done for a proper diagnosis.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 2 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor